# SDR HDNA2014092600160

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N474LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9301
- Aircraft time: 953 hours, 3,352 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 953 hours, 3,352 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800878051
- Part serial: 846
- Condition: Failed
- Location: Duplex Cyclic
- Part time: 953 hours, 3,352 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DUPLEX CYCLIC TRIM ACTUATOR FAILED INFLIGHT CAUSING UNWANTED FORCE TO CONTROLS.
